# SDR IPXA2015053089574

- Difficulty date: May 15, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 67,099 hours, 13,960 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A70221
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, HEAVY CORROSION ON LONGERON 36R BS 6-02.  REMOVED, FABRICATED, AND INSTALLED REPLACEMENT SECTION OF THE LONGERON IAW DWG A6A7022, AND SRM 51-33-01.
